Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 6, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Feb 4, 2014, 6:15 PM CST for 6 counties in Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2014, 6:15 PM CST (00:15 UTC)
- Expired
- Feb 4, 2014, 10:03 PM CST
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN
The radar
The Ft Campbell radar (KHPX), 160 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 899 m²/s²
- 0-3 km storm-relative helicity
- 1023 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
388
WGUS54 KMEG 050015
FFWMEG
TNC023-039-071-077-109-113-050315-
/O.NEW.KMEG.FF.W.0006.140205T0015Z-140205T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
615 PM CST TUE FEB 4 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
EASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
EAST CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 915 PM CST
* AT 615 PM CST...1 TO 2 INCHES OF RAINFALL HAS OCCURRED
OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN
ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HENDERSON...LEXINGTON...SAVANNAH...SELMER...BIG HILL POND STATE
PARK...NATCHEZ TRACE STATE FOREST...NATCHEZ TRACE STATE PARK AND
PICKWICK LANDING STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...CONCORD
ROAD NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...LARGO ROAD...
LASTER BRANCH AT CONCORD ROAD...MARTIN LANDING ROAD AT CAMPBELLS
BRANCH...MT CARMEL ROAD AT ELKINS BRANCH...PERRYVILLE MARIANA ROAD...
RICKETTS CREEK AT CHEROKEE HEIGHTS ROAD...ROBERT GURLEY ROAD AT
STEWMAN CREEK...ROCKY BRANCH AT BIBLE HILL ROAD...RUSHING CREEK AT
LARGO ROAD...SCENIC LANE AT SELF SLOUGH...SIMS BOTTOM ROAD AT WHITES
CREEK...SULFUR FORK AT BIBLE HILL ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3538 8801 3531 8801 3529 8797 3501 8798
3500 8877 3579 8859 3578 8798 3571 8803
3568 8801 3560 8802 3553 8797 3550 8797
3546 8803 3544 8804 3541 8796
$$2 follow-up statements
227
WGUS54 KMEG 050248
FFWMEG
TNC023-039-071-077-109-113-050415-
/O.EXT.KMEG.FF.W.0006.000000T0000Z-140205T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
848 PM CST TUE FEB 4 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
EASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
EAST CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1015 PM CST
* AT 847 PM CST...1 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 4 HOURS. SHOWERS WILL PRODUCE AN ADDITIONAL INCH OF RAIN
OVER THE NEXT HOUR AND A HALF.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HENDERSON...LEXINGTON...SAVANNAH...SELMER...BIG HILL POND STATE
PARK...NATCHEZ TRACE STATE FOREST...NATCHEZ TRACE STATE PARK AND
PICKWICK LANDING STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...CONCORD
ROAD NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...LARGO ROAD...
LASTER BRANCH AT CONCORD ROAD...MARTIN LANDING ROAD AT CAMPBELLS
BRANCH...MT CARMEL ROAD AT ELKINS BRANCH...PERRYVILLE MARIANA ROAD...
RICKETTS CREEK AT CHEROKEE HEIGHTS ROAD...ROBERT GURLEY ROAD AT
STEWMAN CREEK...ROCKY BRANCH AT BIBLE HILL ROAD...RUSHING CREEK AT
LARGO ROAD...SCENIC LANE AT SELF SLOUGH...SIMS BOTTOM ROAD AT WHITES
CREEK...SULFUR FORK AT BIBLE HILL ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3538 8801 3531 8801 3529 8797 3501 8798
3500 8877 3579 8859 3578 8798 3571 8803
3568 8801 3560 8802 3553 8797 3550 8797
3546 8803 3544 8804 3541 8796
$$314
WGUS74 KMEG 050403
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1003 PM CST TUE FEB 4 2014
TNC023-039-071-077-109-113-050413-
/O.CAN.KMEG.FF.W.0006.000000T0000Z-140205T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-MADISON TN-
1003 PM CST TUE FEB 4 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
MADISON...MCNAIRY...HENDERSON...HARDIN...DECATUR AND EASTERN CHESTER
COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3538 8801 3531 8801 3529 8797 3501 8798
3500 8877 3579 8859 3578 8798 3571 8803
3568 8801 3560 8802 3553 8797 3550 8797
3546 8803 3544 8804 3541 8796
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 5:43 PM CST, 32 minutes earlier.
Area forecast discussion, Feb 4, 5:43 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
543 PM CST TUE FEB 4 2014
.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 340 PM CST TUE FEB 4 2014/
DISCUSSION...
ACTIVE WINTER DAY OVER PORTIONS OF THE MIDSOUTH...WITH SIGNIFICANT
ICING UNDERWAY NORTH OF INTERSTATE 40... AND OVER THE MS RIVER
DELTA SOUTHWEST OF MEMPHIS.
AT MIDAFTERNOON... GOES WATER VAPOR IMAGERY SHOWED A CLOSED UPPER
LOW OVER KS...LIFTING NORTHEAST. A DRYSLOT WAS EVIDENT...EXTENDING
ACROSS TX...NORTHEAST INTO THE WESTERN OZARK PLATEAU. KLZK RADAR
SHOWED THE BACK EDGE OF PRECIPITATION NEAR LITTLE ROCK. THIS
PRECIPITATION WAS OF LOWER INTENSITY THAN WHAT WAS OCCURRING FURTHER
EAST TOWARD MEMPHIS. THIS MAIN BAND OF PRECIP...ALONG THE MS RIVER
AND SUPPORTED BY AN ELEVATED WARM CONVEYOR BELT...WAS ORIENTED
RIGHT ALONG THE 0C SURFACE ISOTHERM. THE ADVERTISED WARM UP INTO
THE UPPER 30S BY NAM SURFACE PROGS AND BY GFS/NAM MOS GUIDANCE
FAILED TO MATERIALIZE... DESPITE RELATIVELY HIGH WET BULB ZEROS.
SUFFICIENT ICING HAD OCCURRED OVER WESTERN AND NORTHERN SHELBY
COUNTY TO DOWN TREE LIMBS AND INTERRUPT POWER. SEE LATEST LSR
PRODUCT FOR COMPLETE LIST OF ICE DAMAGE REPORTS.
FOR THE EARLY EVENING...INCLUDING RUSH HOUR. HEAVIER RAIN WILL
LIFT EAST OF THE METRO...WITH TEMPS HOVERING NEAR FREEZING.
TRAVEL CONDITIONS WILL REMAIN ON THE EDGE OF PASSABLE AND
HAZARDOUS. TEMPS IN MEMPHIS SHOULD FALL BELOW FREEZING FOR GOOD
BY 7 TO 8 PM...WITH PRECIP ENDING DURING THAT PERIOD.
HAVE EXTENDED WINTER WEATHER HEADLINES THROUGH MIDNIGHT OVER ALL
BUT NORTHEAST AR... WHICH RUNS THROUGH 8 PM. BASED ON PRECIP
TRENDS...THESE HEADLINES MAY BE CANCELLED EARLY. SLICK ROADWAYS
WILL PERSIST INTO THE OVERNIGHT.
FEW CHANGES FOR THE MID AND LATTER PORTION OF THE WORKWEEK.
MODIFIED ARCTIC AIR OVER THE CENTRAL MS RIVER VALLEY WILL SETTLE
INTO THE MIDSOUTH...KEEPING DAYTIME TEMPS 25 TO 30 DEGREES BELOW
DAYTIME NORMAL MAX TEMPS.
12Z GFS AND ECMWF WERE WEAKER WITH THE UPCOMING WEEKEND SYSTEM...
SHOWING MORE OF FAST MOVING OPEN WAVE. THERMAL PROFILES STILL
FAVORABLE FOR SNOW...BUT AMOUNTS AND COVERAGE WILL BE MORE LIMITED
THAN IT APPEARED EARLIER. WEEKEND TEMPS REMAIN WELL BELOW NORMAL.
PWB
&&
.AVIATION...
00Z TAF CYCLE
IFR/LIFR CONDITIONS EXPECTED TO CONTINUE DURING THE FIRST HALF OF
THE TAF PERIOD WITH RAIN...MODERATE TO HEAVY AT TIMES...SLOWLY
COMING TO END FROM WEST TO EAST THIS EVENING. TEMPERATURES STILL
EXPECTED TO DROP TO BELOW FREEZING AT MEM...MKL LATE THIS
EVENING...WITH MODERATE CONFIDENCE THAT PATCHY FREEZING DRIZZLE
WILL DEVELOP. WHERE AS JBR...ALREADY BELOW FREEZING...MAY SEE AN
OCCASIONAL LIGHT SNOW AND ICE PELLETS EARLY THIS EVENING. WINDS
WILL BE LIGHT AND SLOWLY BACK FROM THE NORTHEAST TO MORE WESTERLY.
THE LATTER HALF OF THE PERIOD CIGS WILL LIFT TO MVFR AND
BRIEFLY VFR AT JBR AND MEM LATE AS DRIER AIR WORKS IN. NORTHWEST
WINDS WILL INCREASE TO 12-14 KTS...GUSTING TO AROUND 20 KTS.
JAB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 27 34 16 24 / 70 10 0 10
MKL 27 33 17 24 / 80 10 0 10
JBR 23 30 12 17 / 40 10 0 20
TUP 33 39 22 36 / 100 10 0 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR CLAY-
CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.
WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-
CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.
MO...WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR DUNKLIN.
WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.
MS...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-
DESOTO-TUNICA.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR BENTON MS-
MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE.
TN...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-
CROCKETT-DYER-FAYETTE-GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-
OBION-SHELBY-TIPTON-WEAKLEY.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CHESTER-
HARDEMAN-HENDERSON-MADISON.
&&Hazardous weather outlook, Feb 4, 1:52 PM CST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 152 PM CST TUE FEB 4 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 152 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WILL BRING ICE ACCUMULATIONS AND PERHAPS SOME SLEET TO PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST AND NORTH CENTRAL MISSISSIPPI. PLEASE REFER TO THE LATEST ONGOING WARNINGS AND ADVISORIES FOR THIS WINTER STORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF MIXED WINTER PRECIPITATION WILL POSSIBLE ACROSS ALL THE MIDSOUTH SATURDAY...WITH SNOW POSSIBLE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY WINTER WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Feb 4, 4:41 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
441 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM ICE STORM ATOKA 35.45N 89.77W
02/04/2014 TIPTON TN TRAINED SPOTTER
ONE HALF OF AN INCH OF ICE WITH TREES AND POWER LINES
DOWN COUNTYWIDE. POWER OUTAGES HAVE OCCURRED AS WELL.
&&
JLHLocal storm report, Feb 4, 4:48 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM ICE STORM COVINGTON 35.57N 89.65W
02/04/2014 TIPTON TN EMERGENCY MNGR
TREES AND POWERLINES DOWN ON BLOCKING 15 ROADWAYS. MORE
THAN TEN THOUSAND WITHOUT POWER THROUGHOUT COUNTY
&&
JPMLocal storm report, Feb 4, 5:20 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD MEDINA 35.80N 88.77W
02/04/2014 GIBSON TN TRAINED SPOTTER
SEVERAL REPORTS OF MODERATE STREET FLOODING IN MEDINA
&&
JPMLocal storm report, Feb 4, 5:31 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLOOD GREENFIELD 36.16N 88.80W
02/04/2014 WEAKLEY TN PUBLIC
ROADS FLOODED AROUND GREENFIELD...TENNESSEE.
&&
TLSJR/PJBLocal storm report, Feb 4, 5:52 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLOOD JACKSON 35.63N 88.83W
02/04/2014 MADISON TN TRAINED SPOTTER
ASHPORT ROAD FLOODED NEAR 45 BYPASS.
&&
TLSJR/PJBLocal storm report, Feb 4, 6:06 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLASH FLOOD RIPLEY 34.73N 88.94W
02/04/2014 TIPPAH MS PUBLIC
ROAD NEAR HWY 15 FLOODED.
&&
TLSJR/PJBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:29 PM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 9 days |
| Feb 4, 8:35 PM CST | River Flood Warning | MEG | Obion, Weakley | 26 hr |
| Feb 4, 8:37 PM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 3 days |
| Feb 4, 8:38 PM CST | River Flood Warning | MEG | Madison | 11 hr |
| Feb 4, 8:39 PM CST | River Flood Warning | MEG | Fayette, Shelby | 10 hr |
| Feb 5, 9:40 AM CST | River Flood Warning | MEG | Madison | 59 hr |
| Feb 5, 3:22 PM CST | Wind Chill Advisory | MEG | Dyer, Lake, Lauderdale, Obion | 19 hr |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.